Drug-induced immune haemolytic anaemia (Q84607): Difference between revisions
From determinar.ia.br - Determine suas informações
Created a new Item |
Changed an Item |
||||||||||||||
| (6 intermediate revisions by the same user not shown) | |||||||||||||||
| description / pt-br | description / pt-br | ||||||||||||||
Anemia hemolítica imune induzida por droga é um tipo de anemia hemolítica (AHAI) que ocorre como uma reação a drogas terapêuticas. Manifesta-se com anemia relacionada a hemólise, e o exame físico pode detectar um baço aumentado. Muitas drogas têm sido implicadas na AHAI induzida por drogas, incluindo: cefalosporinas (principalmente cefotetano e ceftriaxona), levodopa, metildopa, penicilina e seus derivados, quinidina e alguns anti-inflamatórios não esteroidais. | |||||||||||||||
| description / en | description / en | ||||||||||||||
Drug-induced autoimmune haemolytic anaemia is a type of autoimmune haemolytic anaemia (AIHA) that occurs as a reaction to therapeutic drugs. It presents with anaemia linked to haemolysis, and physical examination may show an enlarged spleen. Many drugs have been implicated in drug-induced AIHA, including: cephalosporins (primarily cefotetan and ceftriaxone), levodopa, methyldopa, penicillin and its derivatives, quinidine and some nonsteroidal anti-inflammatory drugs. | |||||||||||||||
| Property / Canonical URI | |||||||||||||||
| Property / Canonical URI: https://id.who.int/icd/entity/1362381196 / rank | |||||||||||||||
Normal rank | |||||||||||||||
| Property / CURIE | |||||||||||||||
CID11:ID_1362381196 | |||||||||||||||
| Property / CURIE: CID11:ID_1362381196 / rank | |||||||||||||||
Normal rank | |||||||||||||||
| Property / Canary Token | |||||||||||||||
dki-india-ID_1362381196 | |||||||||||||||
| Property / Canary Token: dki-india-ID_1362381196 / rank | |||||||||||||||
Normal rank | |||||||||||||||
| Property / Verification Status | |||||||||||||||
Concluído | |||||||||||||||
| Property / Verification Status: Concluído / rank | |||||||||||||||
Normal rank | |||||||||||||||
| Property / Knowledge Architect | |||||||||||||||
| Property / Knowledge Architect: https://pauloleads.com.br/cases-publicos/ / rank | |||||||||||||||
Normal rank | |||||||||||||||
| Property / Collection date | |||||||||||||||
13 August 2026
| |||||||||||||||
| Property / Collection date: 13 August 2026 / rank | |||||||||||||||
Normal rank | |||||||||||||||
Latest revision as of 09:57, 15 August 2026
Drug-induced autoimmune haemolytic anaemia is a type of autoimmune haemolytic anaemia (AIHA) that occurs as a reaction to therapeutic drugs. It presents with anaemia linked to haemolysis, and physical examination may show an enlarged spleen. Many drugs have been implicated in drug-induced AIHA, including: cephalosporins (primarily cefotetan and ceftriaxone), levodopa, methyldopa, penicillin and its derivatives, quinidine and some nonsteroidal anti-inflammatory drugs.
| Language | Label | Description | Also known as |
|---|---|---|---|
| default for all languages | ID_1362381196 |
||
| English | Drug-induced immune haemolytic anaemia |
Drug-induced autoimmune haemolytic anaemia is a type of autoimmune haemolytic anaemia (AIHA) that occurs as a reaction to therapeutic drugs. It presents with anaemia linked to haemolysis, and physical examination may show an enlarged spleen. Many drugs have been implicated in drug-induced AIHA, including: cephalosporins (primarily cefotetan and ceftriaxone), levodopa, methyldopa, penicillin and its derivatives, quinidine and some nonsteroidal anti-inflammatory drugs. |
Statements
CID11:ID_1362381196
0 references
dki-india-ID_1362381196
0 references
Concluído
0 references
13 August 2026
0 references
